# SDR SWIA202266768

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.0 AT RBL 36 FLOOR SUPPORT HAS CORROSION.(MARKED)     (C-CHECK RO 11/8/2022)    REPAIRED FS 349.0 AT RBL 36 FLOOR SUPPORT  REF REO 601R-53-21-2745, REV --, DATED 2016-11-18. COMPIED WITH 51-900-1003-SKY SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEP OF REO 601R-53-21-2745, REV --, DATED 2016-11-18
